# SDR DL72S954716

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 337202143
- Condition: Broken
- Location: Lt Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT GALLEY SERVICE DOOR IS BROKEN (LEFT).  REPLACED LIGHT ASSY, OPS CHECKS NORMAL.
